Genital herpes/ Aciclovir 400mg

After the 1st 3 pills I already have pain in my stomach, and pain in my muscles every part of my body in different time. I feel so tired I want only sleep and the thing which I really worrie about I’m having pain in my back probably I feel my kidneys. I’m really care about my health and now I have no clue what to do. Should I stop to taking the aciclovir or should I continue because of to not to get more blisters? Is there anyone who had similar problems?

4 Replies

oldestnewest
  • I take the 400mg too and I've noticed I'm tired all the time and I ache a lot (could be because of my job though) I depend on these so much because when I have an outbreak I get so depressed, I know there will be a time when I need to give them a break but they've helped me a lot. Maybe research possible side affects to them but they're doing their job once you take them x

  • It’s the herpes, I had the same when I was suffering from it. After it had cleared up, I was more myself again xx

  • Those all sound like herpes symptoms. I’ve had the herp for about 14 years and I think I had aciclovir the first two times then sacked it off - i reckon I’ve had herpes outbreak probably every month for 12 years or something, so I promise the more you have it the less it effects you - it weakens over time. The drug is a pretty brutal one from memory - your body is pretty amazing, so if you look after yourself overtime your outbreaks should be easier to handle.

    herpes.org.uk

    This site is good.

    I find my best approach (lee red over the many years : ) ) is to scratch the blisters open - once they’re open they stop itching and start healing. I also use pile cream over the counter as it has lidocaine in it which numbs the itching. Very helpful!!

    I’ve got loads of experience with our little friend so get in touch any time.

  • Hi yes I have had a lot break after being diagnosed when 16. I’m now 37! Felt dreadful . Took exactly the same as you and have felt so tired drowsy and bad stomach pains . I think after a few days it eases and I noticed it cleared up the blisters pretty quickly x

You may also like...